Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 85, NWS Tulsa, OK

June 23, 2019Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 23, 2019, 2:04 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at Jun 23, 2019, 8:54 PM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 2:04 PM CDT (19:04 UTC)
In effect from
Jun 23, 2019, 8:54 PM CDT
Expired
Jun 25, 2019, 1:50 AM CDT
In force
29 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Collinsville (CVLO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

672 
WGUS44 KTSA 231904
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
204 PM CDT Sun Jun 23 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC021-240304-
/O.NEW.KTSA.FL.W.0083.190624T0000Z-190624T0600Z/
/ELDO2.1.ER.190624T0000Z.190624T0000Z.190624T0000Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Baron Fork River at Eldon
* from this evening to late tonight, or until the warning is 
  cancelled.
* At  1:30 PM Sunday, the stage was 11.11 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Baron Fork River at Eldon is expected to rise to 
  near flood stage this evening.
* Impact...At 18.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493

$$

OKC113-143-240304-
/O.NEW.KTSA.FL.W.0084.190624T1320Z-190625T0724Z/
/SPEO2.1.ER.190624T1320Z.190624T1800Z.190625T0124Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Bird Creek near Sperry
* from Monday morning to late Monday night, or until the warning is 
  cancelled.
* At  1:00 PM Sunday, the stage was  8.72 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The Bird Creek near Sperry is expected to rise above 
  flood stage Monday morning and continue to rise to near 22.4 feet 
  by early Monday afternoon. The river is expected to fall below 
  flood stage Monday evening.
* Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to 
  Turley.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-240304-
/O.NEW.KTSA.FL.W.0085.190624T0318Z-190625T0842Z/
/CVLO2.1.ER.190624T0318Z.190624T1200Z.190625T0242Z.NO/
204 PM CDT Sun Jun 23 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Caney River near Collinsville
* from this evening to late Monday night, or until the warning is 
  cancelled.
* At  1:30 PM Sunday, the stage was 20.90 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage tonight and continue to rise to near 28.0 feet by
  Monday morning. The river is expected to fall below flood stage 
  late Monday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
6 follow-up statements
058 
WGUS84 KTSA 240156
FLSTSA
Flood Statement
National Weather Service Tulsa OK
856 PM CDT Sun Jun 23 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC113-143-240956-
/O.EXT.KTSA.FL.W.0084.190624T1200Z-190624T1800Z/
/SPEO2.1.ER.190624T1200Z.190624T1200Z.190624T1200Z.NO/
856 PM CDT Sun Jun 23 2019

The Flood Warning continues for
  The Bird Creek near Sperry.
* from Monday morning to Monday afternoon, or until the warning is 
  cancelled.
* At  8:00 PM Sunday, the stage was 17.60 feet.
* Flood stage is 21.0 feet.
* Forecast...The Bird Creek near Sperry is expected to rise to near 
  flood stage Monday morning.
* Impact...At 21.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$

OKC131-143-240956-
/O.EXT.KTSA.FL.W.0085.190624T0154Z-190625T0908Z/
/CVLO2.1.ER.190623T2330Z.190624T1200Z.190625T0308Z.NO/
856 PM CDT Sun Jun 23 2019

...Flood Warning extended until late Monday night...
The Flood Warning continues for
  The Caney River near Collinsville.
* until late Monday night, or until the warning is cancelled.
* At  8:30 PM Sunday, the stage was 26.63 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 28.1 feet Monday morning. The river is expected to fall 
  below flood stage late Monday evening.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
891 
WGUS84 KTSA 240708
FLSTSA
Flood Statement
National Weather Service Tulsa OK
208 AM CDT Mon Jun 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-241506-
/O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T1000Z/
/CVLO2.1.ER.190623T2330Z.190624T1800Z.190625T0400Z.NO/
208 AM CDT Mon Jun 24 2019

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Caney River near Collinsville.
* until late tonight, or until the warning is cancelled.
* At 1:30 AM Monday, the stage was 27.26 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Caney River near Collinsville will continue rising 
  to near 27.5 feet this afternoon. The river is expected to fall 
  below flood stage tonight.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
971 
WGUS84 KTSA 241423
FLSTSA
Flood Statement
National Weather Service Tulsa OK
923 AM CDT Mon Jun 24 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Bird Creek near Sperry affecting Osage and Tulsa Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-242223-
/O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0818Z/
/CVLO2.1.ER.190623T2330Z.190624T1800Z.190625T0218Z.NO/
923 AM CDT Mon Jun 24 2019

The Flood Warning continues for
  The Caney River near Collinsville.
* until late tonight.
* At  8:30 AM Monday, the stage was 27.48 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring but the river is cresting.
* Forecast...The Caney River near Collinsville is near its crest and
  will begin falling by early afternoon. The river will then continue  
  falling to below flood stage tonight.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

OKC113-143-241453-
/O.CAN.KTSA.FL.W.0084.000000T0000Z-190625T0000Z/
/SPEO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
923 AM CDT Mon Jun 24 2019

The Flood Warning is cancelled for
  The Bird Creek near Sperry.
* At  9:00 AM Monday, the stage was 14.91 feet.
* Flood stage is 21.0 feet.
* Forecast...The Bird Creek near Sperry crested below flood stage at 
  18.8 feet. The river will remain below flood stage.
 
&&
 
LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605

$$
590 
WGUS84 KTSA 241946
FLSTSA
Flood Statement
National Weather Service Tulsa OK
246 PM CDT Mon Jun 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-250345-
/O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T1108Z/
/COMO2.2.ER.190623T1741Z.190625T0000Z.190627T0508Z.NO/
246 PM CDT Mon Jun 24 2019

...Flood Warning extended until Thursday morning...

The Flood Warning continues for
  The Neosho River near Commerce.
* until Thursday morning, or until the warning is cancelled.
* At  2:30 PM Monday, the stage was 18.98 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and the river is cresting.
* Forecast...The Neosho River near Commerce is near its crest and will 
  begin falling this evening. The river is expected to fall below 
  flood stage Thursday before dawn.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC115-250345-
/O.EXT.KTSA.FL.W.0086.000000T0000Z-190625T1851Z/
/QUAO2.1.ER.190623T1845Z.190624T1200Z.190625T1251Z.NO/
246 PM CDT Mon Jun 24 2019

...Flood Warning extended until Tuesday afternoon...

The Flood Warning continues for
  The Spring River near Quapaw.
* until Tuesday afternoon, or until the warning is cancelled.
* At  2:00 PM Monday, the stage was 22.33 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring but the river is cresting.
* Forecast...The Spring River near Quapaw is near its crest and will
  begin falling late this afternoon. The river will continue falling to 
  below flood stage by Tuesday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$

OKC131-143-250345-
/O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0949Z/
/CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0349Z.NO/
246 PM CDT Mon Jun 24 2019

...Flood Warning extended until late tonight...

The Flood Warning continues for
  The Caney River near Collinsville.
* until late tonight, or until the warning is cancelled.
* At  1:30 PM Monday, the stage was 27.43 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and the river is starting to fall.
* Forecast...The Caney River near Collinsville will continue falling 
  to below flood stage by tonight.
* Impact...At 27.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville may be covered with water.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
654 
WGUS84 KTSA 250128
FLSTSA
Flood Statement
National Weather Service Tulsa OK
828 PM CDT Mon Jun 24 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-250847-
/O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0847Z/
/CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0247Z.NO/
828 PM CDT Mon Jun 24 2019

The Flood Warning continues for
  The Caney River near Collinsville.
* until late tonight, or until the warning is cancelled.
* At  7:30 PM Monday, the stage was 26.86 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring.
* Forecast...The Caney River near Collinsville will continue falling 
  to below flood stage by tonight.
* Impact...At 27.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville may be covered with water.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
799 
WGUS84 KTSA 250650
FLSTSA
Flood Statement
National Weather Service Tulsa OK
150 AM CDT Tue Jun 25 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-250720-
/O.CAN.KTSA.FL.W.0085.000000T0000Z-190625T0847Z/
/CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0413Z.NO/
150 AM CDT Tue Jun 25 2019

The Flood Warning is cancelled for
  The Caney River near Collinsville.
* At  1:30 AM Tuesday, the stage was 25.24 feet.
* Flood stage is 26.0 feet.
* The river fell below flood stage yesterday late evening.
* Forecast...The Caney River near Collinsville will continue falling 
  and remain below flood stage.
* Impact...At 26.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:46 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue sagging southeast across
southeast Oklahoma and western Arkansas this afternoon. Variable,
but mainly MVFR, flight conditions will be seen into this evening,
with most sites improving to VFR by late evening.

&&

.PREV DISCUSSION... /Issued 1021 AM CDT Sun Jun 23 2019/

DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.

Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.

AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Jun 23, 1:20 PM CDT, 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
120 PM CDT Sun Jun 23 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
120 PM CDT Sun Jun 23 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms from southeast Oklahoma into west central Arkansas
will continue to sag southeast this afternoon. Some of these
storms are likely to be severe, with large hail and damaging winds
being the main threats. An isolated tornado cannot be ruled out.
These storms will also produce heavy rainfall, which will continue
to result in flash flooding, and also river flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms will be exiting southeast Oklahoma later tonight
into early Monday morning. Low chances for mainly diurnal
showers and thunderstorms will persist through all of the upcoming
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019

OKZ049-072>076-231845-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1246 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHWESTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH...LATIMER...LE FLORE
AND SOUTHERN PITTSBURG COUNTIES UNTIL 145 PM CDT...

At 1246 PM CDT, strong thunderstorms were located along a line
extending from near Bonanza to 3 miles south of Ashland. Movement was
south at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Mcalester...                      Poteau...
Wilburton...                      Clayton...
Pocola...                         Heavener...
Spiro...                          Hartshorne...
Krebs...                          Arkoma...
Panama...                         Talihina...
Wister...                         Howe...
Kiowa...                          Savanna...
Red Oak...                        Mccurtain...
Bokoshe...                        Fanshawe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3488 9609 3537 9444
      3490 9445 3441 9578
TIME...MOT...LOC 1746Z 009DEG 18KT 3524 9445 3471 9607
Local storm report, Jun 23, 12:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLASH FLOOD      3 NE BRUSHY             35.59N 94.69W
06/23/2019                   SEQUOYAH           OK   PUBLIC

            FLOODING NOTED IN A PUBLIC MPING REPORT.

&&

KAH
Local storm report, Jun 23, 1:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     FLASH FLOOD      RUDY                    35.53N 94.27W
06/23/2019                   CRAWFORD           AR   BROADCAST MEDIA

            HIGHWAY 282 CLOSED NEAR FROG BAYOU DUE TO FLOOD WATERS.
            PUBLIC PHOTO RELAYED BY BROADCAST MEDIA TWITTER.

&&

KAH
Local storm report, Jun 23, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     FLASH FLOOD      SILOAM SPRINGS          36.19N 94.54W
06/23/2019                   BENTON             AR   BROADCAST MEDIA

            WATER COVERING THE ROAD AT THE INTERSECTION OF HIGHWAY 43
            AND MT OLIVE IN SILOAM SPRINGS. PUBLIC PHOTO RELAYED BY
            BROADCAST MEDIA TWITTER.

&&

KAH
Local storm report, Jun 23, 1:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     FLASH FLOOD      3 SE FAYETTEVILLE       36.03N 94.12W
06/23/2019                   WASHINGTON         AR   BROADCAST MEDIA

            VEHICLE STUCK IN FLOOD WATER ACROSS DEAD HORSE MOUNTAIN
            ROAD IN THE FAR SOUTHEAST PORTION OF FAYETTEVILLE. PHOTO
            RECEIVED VIA BROADCAST MEDIA TWITTER.

&&

KAH
Special weather statement, Jun 23, 1:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019

OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...

At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.

Wind gusts 40 to 50 mph will be possible with these storms.

Locations in or near the path include...
Clayton...                        Heavener...
Hartshorne...                     Talihina...
Wister...                         Howe...
Kiowa...                          Albion...
Ashland...                        Octavia...
Talimena State Park...            Snow...
Higgins...                        Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Stanley...                        Kiamichi...
Whitesboro...                     Clayton Lake State Park...

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3468 9589 3468 9609 3477 9609 3501 9445
      3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:02 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
Jun 22, 8:19 PM CDTSpecial Weather StatementTSALatimer41 min
Jun 22, 9:04 PM CDTSpecial Weather StatementTSAHaskell41 min
Jun 22, 9:21 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg3 hr
Jun 22, 9:30 PM CDTSpecial Weather StatementTSAHaskell45 min
Jun 22, 10:24 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah5 hr
Jun 22, 11:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jun 22, 11:53 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Jun 22, 11:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jun 23, 12:21 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner3 hr
Jun 23, 12:26 AM CDTSpecial Weather StatementTSAOkmulgee34 min
Jun 23, 12:32 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 23, 12:58 AM CDTSpecial Weather StatementTSAMuskogee62 min
Jun 23, 1:01 AM CDTSpecial Weather StatementTSALeFlore59 min
Jun 23, 1:27 AM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 1:32 AM CDTSpecial Weather StatementTSAWagoner43 min
Jun 23, 1:50 AM CDTSpecial Weather StatementTSARogers40 min
Jun 23, 2:09 AM CDTSpecial Weather StatementTSAAdair, Cherokee66 min
Jun 23, 2:19 AM CDTSpecial Weather StatementTSAMayes56 min
Jun 23, 4:18 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah3 hr
Jun 23, 5:01 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Jun 23, 5:31 AM CDTSpecial Weather StatementTSAPawnee29 min
Jun 23, 5:41 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Jun 23, 5:54 AM CDTSpecial Weather StatementTSAOsage36 min
Jun 23, 6:48 AM CDTSpecial Weather StatementTSAWashington42 min
Jun 23, 7:07 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner38 min
Jun 23, 7:13 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa, Wagoner3 hr
Jun 23, 7:19 AM CDTSpecial Weather StatementTSACreek, Pawnee56 min
Jun 23, 7:26 AM CDTSpecial Weather StatementTSACraig, Nowata64 min
Jun 23, 7:40 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa65 min
Jun 23, 7:51 AM CDTSpecial Weather StatementTSAMayes24 min
Jun 23, 8:11 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes49 min
Jun 23, 8:24 AM CDTFlash Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 5 more6 hr
Jun 23, 8:27 AM CDTRiver Flood WarningTSAOttawa4 days
Jun 23, 8:27 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Rogers48 min
Jun 23, 8:36 AM CDTSpecial Weather StatementTSADelaware24 min
Jun 23, 8:41 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Jun 23, 8:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more6 hr
Jun 23, 8:52 AM CDTFlash Flood WarningTSAAdair6 hr
Jun 23, 8:54 AM CDTSpecial Weather StatementTSAWagoner51 min
Jun 23, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes58 min
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Delaware35 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware41 hr
Jun 23, 9:13 AM CDTRiver Flood WarningTSACherokee55 hr
Jun 23, 9:25 AM CDTRiver Flood AdvisoryTSACherokee, Delaware24 hr
Jun 23, 9:30 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee45 min
Jun 23, 9:31 AM CDTRiver Flood WarningTSASequoyah33 hr
Jun 23, 9:31 AM CDTRiver Flood WarningTSALeFlore3 days
Jun 23, 9:55 AM CDTSpecial Weather StatementTSAAdair50 min
Jun 23, 10:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee57 min
Jun 23, 10:39 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more6 hr
Jun 23, 11:12 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 23, 11:47 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg58 min
Jun 23, 12:46 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pittsburg59 min
Jun 23, 1:47 PM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha58 min
Jun 23, 2:04 PM CDTRiver Flood WarningTSACherokee12 hr
Jun 23, 2:04 PM CDTRiver Flood WarningTSAOsage, Tulsa36 hr
Jun 23, 2:26 PM CDTFlash Flood WarningTSALeFlore6 hr
Jun 23, 2:29 PM CDTRiver Flood WarningTSAOttawa43 hr
Jun 23, 2:41 PM CDTAreal Flood WarningTSAAdair6 hr
Jun 23, 3:00 PM CDTRiver Flood WarningTSALeFlore66 hr
Jun 23, 3:28 PM CDTSpecial Weather StatementTSAMcIntosh47 min
Jun 23, 3:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg42 min
Jun 23, 4:31 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Muskogee, Sequoyah44 min
Jun 23, 4:45 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more3 hr
Jun 23, 5:13 PM CDTSpecial Weather StatementTSAAdair, Cherokee, LeFlore, Sequoyah47 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.